Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stomach disorder, high urea, creatinine levels. PTCA stenting done. History of diabetes. Treatment?

Respected Doctor, my father had diabetes and had undergone PTCA stenting twice. He also has mild hypokinesia with EF20 from two years. Recently he was admitted to hospital for stomach disorder. Blood tests showed high levels of urea from 50 to 64 now in three days. Also creatinine increased from 6 to 8.1 till date. But there is no sign and symptom of swelling , BP is fine and according to USG reports kidney and liver are fine. Please post in a reply with what may be the problem and urgent solution with recommended medication if any. Your kind help will be highly appreciated...
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
After going through history of your father even 2 stents are there hypokinesia with systolic function is only 20%.When any fluid is lost in loose motion or vomiting which may be due to infection? dehydration may be transient cause reduced blood flow to kidney and cause damage to kidney. or systemic infection itself may cause renal failure if acute renal failure is there with high urea and creatinine. Nephrologist along with your cadiologist should take care. If he responds to drugs and signs of recovery with good urine output,clearance of toxemia,but he may need hemodylasis if no response and electrolytes imbalance of high potassium and Sodium. Also if reqired support to heart by medicines as pumping is poor. Hope for best good luck.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor